Alert archive / Connecticut / River Flood Warnings in 2015
River Flood Warning 1, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Jan 18, 2015, 8:35 PM EST for Greater Bridgeport Planning Region, Northwest Hills Planning Region, Connecticut. It took effect at Jan 18, 2015, 8:58 PM EST. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 18, 2015, 8:35 PM EST (01:35 UTC)
- In effect from
- Jan 18, 2015, 8:58 PM EST
- Expired
- Jan 19, 2015, 1:18 PM EST
- In force
- 16 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Greater Bridgeport Planning Region, CT, Northwest Hills Planning Region, CT
The radar
The Brookhaven radar (KOKX), 80 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Still River at Brookfield (BKFC3). The gauge peaked at 13.23 ft at Jan 19, 2015, 3:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01201487, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
750
WGUS41 KALY 190135
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
835 PM EST SUN JAN 18 2015
CTC001-005-191228-
/O.NEW.KALY.FL.W.0001.150119T0158Z-150119T1228Z/
/BKFC3.1.ER.150119T0158Z.150119T0400Z.150119T0628Z.UU/
835 PM EST SUN JAN 18 2015
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE STILL RIVER AT BROOKFIELD.
* FROM THIS EVENING UNTIL MONDAY MORNING.
* AT 7 PM SUNDAY THE STAGE WAS...11.4 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 8 PM
SUNDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 12.2 FEET AROUND 11
PM SUNDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 1
AM MONDAY.
* IMPACT...AT 12.0 FEET...WATER FLOODS LOWLANDS ALONG THE STILL RIVER.
&&
FLD OBSERVED FORECAST
1 AM 7 AM 1 PM 7 PM 1 AM
LOCATION STG STG DAY TIME MON MON MON MON TUE
STILL RIVER
BROOKFIELD 12.0 11.4 SUN 08 PM 12.1 10.7 9.6 7.8 7.8
&&
LAT...LON 4144 7344 4143 7352 4134 7352 4137 7336
4153 7333 4151 7344
$$3 follow-up statements
344
WGUS81 KALY 190403
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1103 PM EST SUN JAN 18 2015
CTC001-005-191603-
/O.EXT.KALY.FL.W.0001.000000T0000Z-150119T1634Z/
/BKFC3.1.ER.150119T0155Z.150119T0600Z.150119T1034Z.UU/
1103 PM EST SUN JAN 18 2015
THE FLOOD WARNING CONTINUES FOR
THE STILL RIVER AT BROOKFIELD.
* UNTIL MONDAY MORNING.
* AT 10 PM SUNDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 13.1 FEET BY 1 AM
MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 5 AM
MONDAY.
* IMPACT...AT 14.0 FEET...THE RIVER BEGINS TO FLOOD ROADS AND PARKING
LOTS.
&&
FLD OBSERVED FORECAST
1 AM 7 AM 1 PM 7 PM 1 AM
LOCATION STG STG DAY TIME MON MON MON MON TUE
STILL RIVER
BROOKFIELD 12.0 12.7 SUN 11 PM 13.1 11.4 9.6 7.8 7.8
&&
LAT...LON 4144 7344 4143 7352 4134 7352 4137 7336
4153 7333 4151 7344
$$428
WGUS81 KALY 191410
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
910 AM EST MON JAN 19 2015
CTC001-005-192238-
/O.EXT.KALY.FL.W.0001.000000T0000Z-150119T2238Z/
/BKFC3.1.ER.150119T0155Z.150119T0915Z.150119T1638Z.UU/
910 AM EST MON JAN 19 2015
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE STILL RIVER AT BROOKFIELD.
* UNTIL THIS AFTERNOON.
* AT 8 AM MONDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 12 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 11 AM MONDAY.
* IMPACT...AT 12 FEET...WATER FLOODS LOWLANDS ALONG THE STILL RIVER.
&&
FLD OBSERVED FORECAST
1 PM 7 PM 1 AM 7 AM 1 PM
LOCATION STG STG DAY TIME MON MON TUE TUE TUE
STILL RIVER
BROOKFIELD 12.0 12.8 MON 09 AM 11.4 9.4 8.5 7.7 7.5
&&
LAT...LON 4144 7344 4143 7352 4134 7352 4137 7336
4153 7333 4151 7344
$$549
WGUS81 KALY 191818
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
118 PM EST MON JAN 19 2015
CTC001-005-191848-
/O.CAN.KALY.FL.W.0001.000000T0000Z-150119T2238Z/
/BKFC3.1.ER.150119T0155Z.150119T0915Z.150119T1657Z.UU/
118 PM EST MON JAN 19 2015
THE FLOOD WARNING IS CANCELLED FOR
THE STILL RIVER AT BROOKFIELD.
* AT 12 PM MONDAY THE STAGE WAS 11.8 FEET...AND IT CONTINUES TO RECEDE
THERE.
* FLOOD STAGE IS 12 FEET.
* IMPACT...AT 12 FEET...WATER FLOODS LOWLANDS ALONG THE STILL RIVER.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME MON TUE TUE TUE TUE
STILL RIVER
BROOKFIELD 12.0 11.8 MON 01 PM 9.4 8.5 7.7 7.5 7.2
&&
LAT...LON 4144 7344 4143 7352 4134 7352 4137 7336
4153 7333 4151 7344
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Jan 18, 7:01 PM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Jan 18, 7:01 PM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
701 PM EST SUN JAN 18 2015
.SYNOPSIS...
SURFACE LOW PRESSURE WILL DEVELOP IN THE MID ATLANTIC STATES AND
RACE UP THE COAST LATE TONIGHT...DEEPENING RAPIDLY AS IT MOVES
INTO THE GULF OF MAINE BY MONDAY. HIGH PRESSURE WILL SLOWLY BUILD
INTO THE REGION INTO MIDWEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
...FREEZING RAIN ADVISORY EXPANDED INTO WESTERN MOHAWK
VALLEY...AND ALSO EXTENDED IN TIME FOR EXISTING ADVISORY AREAS
UNTIL 10 PM EST...
AS OF 7 PM EST...SHIELD OF MODERATE TO LOCALLY HEAVY PRECIP
CONTINUES TO AFFECT AREAS FROM THE HUDSON RIVER EAST...AND FROM
ALBANY NORTH AND EAST. TEMPS STILL REMAIN NEAR OR SLIGHTLY BELOW
FREEZING THROUGH MUCH OF THE LAKE GEORGE/SARATOGA REGION...AND
MOHAWK VALLEY...WITH POCKETS OF NEAR FREEZING TEMPS LINGERING
ACROSS S CENTRAL AND SE VT...AS WELL AS PORTIONS OF THE SE
CATSKILLS AND MID HUDSON VALLEY. THEREFORE HAVE EXPANDED FREEZING
RAIN ADVISORY INTO WESTERN/CENTRAL MOHAWK VALLEY REGION...AND
EXTENDED END TIME FOR ALL REMAINING ADVISORY AREAS UNTIL 10 PM
EST.
TOTAL ICE ACCRETION WILL BE IN THE ONE QUARTER TO AROUND ONE THIRD
OF AN INCH WITHIN THE LAKE GEORGE/SARATOGA REGION AND SE VT...AND
GENERALLY ONE TENTH TO ONE QUARTER OF AN INCH IN THE REMAINDER OF
THE ADVISORY AREA.
THE WESTERN EDGE OF THE STEADIER PRECIPITATION IS ALONG THE
SCHOHARIE VALLEY AND SOUTH/WEST OF THE CAPITAL DISTRICT INTO THE
SE CATSKILLS. THIS SHOULD CONTINUE TRANSLATING NORTHEASTWARD OVER
THE NEXT 3 HOURS...BUT MAY SLOW DOWN FOR AREAS N AND E OF THE
CAPITAL REGION AS THE SFC LOW DEVELOPS.
HEAVY RAIN IN WESTERN NEW ENGLAND AND THE MID HUDSON VALLEY COULD
LEAD TO SOME NUISANCE URBAN AND SMALL STREAM FLOODING DEPENDING ON
HOW MUCH SNOW AND ICE BLOCK STORM DRAINS.
ONCE THE PRECIPITATION CHANGES TO SNOW IN OUR REGION THROUGH THIS
EVENING...JUST LIGHT ACCUMULATIONS IN THE REGION...WITH MAYBE UP
TO 3 OR 4 INCHES IN THE PEAKS OF THE SOUTHERN GREEN MOUNTAINS AND
AN COUPLE OF INCHES IN THE LAKE GEORGE AND NORTHERN SARATOGA
REGION. WEST TO NORTHWEST WINDS WILL INCREASE AND CLOUDS WILL HOLD
OVER THE REGION WITH LOWS ACROSS THE REGION IN THE UPPER 20S TO
LOWER 30S.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
GENERAL UPPER CYCLONIC FLOW ACROSS THE REGION...WITH PERIODS OF
LAKE EFFECT CLOUDS AND SNOW SHOWER ACTIVITY. A REINFORCING SHOT OF
COLDER AIR MONDAY COULD SUPPORT SOME SCATTERED TO ISOLATED SNOW
SHOWER ACTIVITY OVER MUCH OF THE AREA. SOME WINDY CONDITIONS SHOULD
HELP WITH MIXING MONDAY...EVEN WITH MORE CLOUDS THAN SUN...WITH
HIGHS WELL INTO THE 30S TO AROUND 40. WINDS WILL SLOWLY DIMINISH
MONDAY NIGHT THROUGH TUESDAY. WEST TO NORTHWEST FLOW OFF GREAT
LAKES ALONG WITH REINFORCING SHOT OF COLDER AIR SHOULD RESULT IN
MORE PERIODS OF CLOUDS...AND SOME SNOW SHOWER ACTIVITY INTO
WESTERN AREAS. HIGHS TUESDAY IN THE UPPER 20S TO MID 30S...COLDER
IN THE SOUTHERN ADIRONDACKS.
A CLIPPER LIKE NORTHERN STREAM UPPER IMPULSE IS EXPECTED TO TRACK
SOUTH AND EAST OF OUR REGION TUESDAY NIGHT AND WEDNESDAY...BUT
ACKNOWLEDGING THICKER CLOUDS AND ISOLATED TO SCATTERED SNOW
SHOWERS IN SOUTHERN AREAS. HIGHS WEDNESDAY IN THE UPPER 20S TO MID
30S...COLDER IN NORTHERN AREAS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
WEAK DISTURBANCES EMBEDDED WITHIN THE GENERAL NORTHWEST FLOW PATTERN
ACROSS THE EASTERN UNITED STATES WILL BE THE PREVAILING WEATHER
PATTERN FOR WEDNESDAY THROUGH SATURDAY.
EARLIER MODEL RUNS HAD THE FIRST WEAK WAVE MOVING JUST TO THE SOUTH
OF THE ALBANY FORECAST AREA ON WEDNESDAY...BRINGING SOME LIGHT
SNOW/SNOW SHOWERS TO MOST OF THE REGION. HOWEVER...THE 00Z GFS HAS
THE SYSTEM FURTHER SOUTH...WITH ONLY THE SOUTHERN PART OF THE REGION
FORECAST TO GET ANY SNOW. THE ECMWF IS EVEN FURTHER SOUTH WITH THIS
SYSTEM AND NO SNOW IS FORECAST FOR THE ENTIRE REGION. IN FACT...THE
ECMWF IS IMPLYING MAINLY SUNNY SKIES FOR WEDNESDAY. FOR NOW WILL
FORECAST PARTLY TO MOSTLY CLOUDY WITH A 20 TO 30 PERCENT CHANCE OF
SNOW SHOWERS ACROSS THE ALBANY FORECAST AREA...WITH THE HIGHEST POPS
SOUTH. HIGHS WEDNESDAY WILL BE IN THE 20S TO LOWER 30S.
WEAK HIGH PRESSURE WILL BRING FAIR AND DRY WEATHER TO THE REGION
WEDNESDAY NIGHT AND THURSDAY. LOWS WEDNESDAY NIGHT WILL RANGE FROM
AROUND ZERO OVER THE ADIRONDACKS...TO THE MID TEENS SOUTHEAST. HIGHS
THURSDAY WILL BE IN THE UPPER TEENS AND 20S.
A COUPLE OF WEAK SHORT WAVE TROFS MAY BRING SOME SCT SNOW SHOWERS TO
THE REGION THURSDAY NIGHT INTO FRIDAY...WITH A MORE SIGNIFICANT TROF
BRINGING A BETTER CHANCE FOR LIGHT SNOW OR SNOW SHOWERS TO THE
REGION ON SATURDAY. EVEN WITH THESE WAVES MOVING THROUGH...THE
AIRMASS OVER THE REGION WILL REMAIN DRY...SO HAVE ONLY FORECAST
SLIGHT OR LOW CHANCE POPS ACROSS THE HIGHER TERRAIN AREAS OF NY AND
VT...AND ALSO ACROSS THE MOHAWK VALLEY. THE REST OF THE AREA IS
FORECAST TO REMAIN MAINLY DRY...OR HAVE ONLY FORECAST A SLIGHT
CHANCE OF SNOW SHOWERS.
LOWS THURSDAY AND FRIDAY NIGHTS WILL BE IN THE SINGLE NUMBERS TO MID
TEENS. HIGHS FRIDAY AND SATURDAY IN THE UPPER TEENS AND 20S.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
PREDOMINANTLY IFR AT ALL SITES THIS EVENING UNTIL PRECIPITATION
ENDS...WITH CEILINGS VARYING BETWEEN IFR/MVFR...WITH POSSIBLY SOME
BRIEF INTERVALS OF LOW VFR. VISIBILITIES MAINLY IFR...THEN SHOULD
IMPROVE TO VFR ONCE PRECIPITATION ENDS...MAINLY AROUND OR SHORTLY
AFTER 03Z. THERE COULD BE SOME SNOW SHOWER ACTIVITY AS THE
PRECIPITATION TAPERS OFF...SO BRIEF PERIOD OF SHSN POSSIBLE...
ESPECIALLY AT KGFL AND A POSSIBLE MIX OF SHSN AND SHRA AT KALB AND
KPSF...BUT ONLY LIGHT INTENSITY WITH BRIEF MVFR CONDITIONS. VCSH
INDICATED THROUGH ABOUT 08Z-10Z...WHEN ANY COVERAGE OF SNOW SHOWERS
SHOULD DECREASE TO ISOLATED AT BEST. CONDITIONS TREND TO MVFR BY
AROUND 15Z...AND CONTINUE THROUGH THE REST OF THE DAY.
LIGHT AND VARIABLE WINDS THIS EVENING WILL BECOME WEST TO NORTHWEST
TOWARD DAYBREAK AT NEAR 10 KT...THEN BECOME NORTHWEST THROUGH THE
DAY GUSTING AROUND 20 KT.
OUTLOOK...
MONDAY NIGHT: LOW OPERATIONAL IMPACT.BREEZY NO SIG WX.
TUESDAY: NO OPERATIONAL IMPACT. NO SIG WX.
TUESDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
WEDNESDAY: NO OPERATIONAL IMPACT. ISOLATED SHSN.
WEDNESDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
THURSDAY: NO OPERATIONAL IMPACT. NO SIG WX.
THURSDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX.
&&
.HYDROLOGY...
IT NOW APPEARS THAT OUR WESTERN NEW ENGLAND PORTION OF OUR
HYDROLOGIC SERVICE AREA (HSA) WILL RECEIVE TOTALS OF 1 TO 2
INCHES OF RAIN THROUGH THIS EVENING. THE GROUND IS FROZEN AND THERE
IS SOME ICE ON THE RIVERS. THE GOOD NEWS...SNOWFALL IS BELOW
AVERAGE AND TEMPERATURE SHOULD NOT GET ALL THAT WARM (TO MELT THE
EXISTING SNOW PACK).
THE GEFS/NAEFS AND SREF DO NOT FORECAST ANY OF OUR RIVER POINTS TO
FLOOD...BUT SEVERAL POINTS ON THE HOUSATONIC COULD REACH ACTION
STAGE LATER TONIGHT. RAIN MIGHT FALL HARD ENOUGH TO PRODUCE
PONDING OF WATER IN AREAS OF POOR DRAINAGE THIS EVENING.
THE RAIN WILL END AS A RAIN SNOW MIX OR JUST SNOW...WITH ONLY MINOR
ACCUMULATIONS EXPECTED. IT WILL TURN SOMEWHAT COLDER ON MONDAY WHICH
WOULD ALLOW THE RUNOFF TO SLOWDOWN. THEN IT TURNS EVEN COLDER MONDAY
NIGHT THROUGH MUCH OF THE UPCOMING WEEK WITH MAINLY DRY CONDITIONS.
THE COLD WEATHER COULD ALLOW FOR SOME ADDITIONAL ICE TO DEVELOP ON
OUR RIVERS.
THE REMAINDER OF THE HSA FROM THE HUDSON VALLEY WEST WILL RECEIVE AN
INCH OR LESS OF RAINFALL WITH FEW IF ANY HYDROLOGIC ISSUES...BUT
EVEN HERE THERE COULD SOME MINOR PONDING ISSUES.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FREEZING RAIN ADVISORY UNTIL 10 PM EST THIS EVENING FOR
NYZ038>043-063>066-082>084.
MA...NONE.
VT...FREEZING RAIN ADVISORY UNTIL 10 PM EST THIS EVENING FOR VTZ014-
015.
&&
SYNOPSIS...NAS
NEAR TERM...KL/NAS
SHORT TERM...NAS
LONG TERM...KL
AVIATION...ELH/NAS
HYDROLOGY...HWJIV/NASHazardous weather outlook, Jan 18, 6:40 PM EST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 640 PM EST SUN JAN 18 2015 NYZ041>043-063>066-083-084-VTZ014-015-191100- NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN- SOUTHERN WASHINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 640 PM EST SUN JAN 18 2015 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LAKE GEORGE SARATOGA REGION...AND ULSTER AND DUTCHESS COUNTIES OF EAST CENTRAL NEW YORK...AND WINDHAM COUNTY OF SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. SOME SNOW ACCUMULATION IS EXPECTED...ESPECIALLY IN THE LAKE GEORGE SARATOGA REGION AND THE SOUTHERN GREEN MOUNTAINS...LESS THAN 4 INCHES...BUT SOME SLIPPERY ROADS ARE POSSIBLE WITH THE SNOW ACCUMULATION TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ049-050-052>054-059>061-VTZ013-191100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-EASTERN SCHENECTADY-SOUTHERN SARATOGA- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-BENNINGTON- 640 PM EST SUN JAN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...THE GREATER CAPITAL DISTRICT...NORTHERN AND CENTRAL TACONICS...AND NORTHERN PORTIONS OF THE MID HUDSON VALLEY OF EAST CENTRAL NEW YORK...AS WELL AS BENNINGTON COUNTY OF SOUTHERN VERMONT .DAY ONE...TONIGHT. RAIN IS EXPECTED TO BE HEAVY AT TIMES THIS EVENING. AT THIS TIME...FLOODING IS NOT EXPECTED ON AREA STREAMS AND RIVERS...BUT SIGNIFICANT WITHIN BANK RISES WILL OCCUR. MINOR FLOODING DUE TO PONDING OF WATER IS ALSO POSSIBLE...ESPECIALLY WERE STORM DRAINS ARE CLOGGED WITH ICE AND SNOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-047-048-051-058-191100- NORTHERN HERKIMER-HAMILTON-SCHOHARIE-WESTERN SCHENECTADY- WESTERN ALBANY-WESTERN GREENE- 640 PM EST SUN JAN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKSD...HELDERBERGS AND WESTERN GREENE COUNTY. .DAY ONE...TONIGHT. POCKETS OF LIGHT FREEZING RAIN ARE POSSIBLE THIS EVENING IN COLDER SHELTERED LOCATIONS OF THE CENTRAL MOHAWK VALLEY AND SOUTHEAST ADIRONDACKS. THIS COULD LEAD TO SOME ICY SURFACES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ038>040-082-191100- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN FULTON- 640 PM EST SUN JAN 18 2015 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND WESTERN MOHAWK VALLEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jan 18, 3:53 PM EST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
353 PM EST SUN JAN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FREEZING RAIN WESTMINSTER 43.08N 72.46W
01/18/2015 M0.20 INCH WINDHAM VT PUBLIC
ICE ACCRETION BETWEEN 0.1 AND 0.2 INCHES
&&
EVENT NUMBER ALY1500016
JPVLocal storm report, Jan 18, 4:33 PM EST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
433 PM EST SUN JAN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FREEZING RAIN WILTON 43.18N 73.75W
01/18/2015 E0.10 INCH SARATOGA NY FACEBOOK
&&
EVENT NUMBER ALY1500017
JPVLocal storm report, Jan 18, 4:53 PM EST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
453 PM EST SUN JAN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FREEZING RAIN WARRENSBURG 43.50N 73.78W
01/18/2015 U0.00 INCH WARREN NY EMERGENCY MNGR
MULTIPLE ACCIDENTS ALONG I-87 BETWEEN EXITS 23 AND 25
&&
EVENT NUMBER ALY1500018
JPVLocal storm report, Jan 18, 4:55 PM EST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
455 PM EST SUN JAN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FREEZING RAIN KINGSTON 41.93N 74.00W
01/18/2015 M0.10 INCH ULSTER NY TRAINED SPOTTER
MULTIPLE AUTO ACCIDENTS REPORTED
1253 PM FREEZING RAIN 1 NW NEW HACKENSACK 41.63N 73.88W
01/18/2015 M0.09 INCH DUTCHESS NY ASOS
ASOS
0130 PM FREEZING RAIN SAUGERTIES 42.07N 73.95W
01/18/2015 M0.20 INCH ULSTER NY FACEBOOK
0240 PM FREEZING RAIN WESTMINSTER 43.08N 72.46W
01/18/2015 M0.20 INCH WINDHAM VT PUBLIC
ICE ACCRETION BETWEEN 0.1 AND 0.2 INCHES
0425 PM FREEZING RAIN WILTON 43.18N 73.75W
01/18/2015 E0.10 INCH SARATOGA NY FACEBOOK
0450 PM FREEZING RAIN WARRENSBURG 43.50N 73.78W
01/18/2015 U0.00 INCH WARREN NY EMERGENCY MNGR
MULTIPLE ACCIDENTS ALONG I-87 BETWEEN EXITS 23 AND 25
&&
EVENT NUMBER ALY1500013 ALY1500015 ALY1500014 ALY1500016 ALY1500017
ALY1500018
JPVSpecial weather statement, Jan 18, 4:58 PM EST, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 458 PM EST SUN JAN 18 2015 NYZ032-033-038>040-048-082-190300- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-WESTERN SCHENECTADY-NORTHERN FULTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT... DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... DELANSON...ESPERANCE...DUANESBURG...NORTHVILLE...MAYFIELD 458 PM EST SUN JAN 18 2015 ...POCKETS OF FREEZING RAIN ARE POSSIBLE IN THE CENTRAL AND WESTERN MOHAWK VALLEY AND SOUTHERN ADIRONDACKS THIS EVENING... PRECIPITATION IS SPREADING ACROSS THE REGION WITH TEMPERATURES IN SOME AREAS AT OR JUST BELOW FREEZING. TEMPERATURES WILL SLOWY RISE THIS EVENING...BUT STAY IN THE 30S AS PRECIPITATION TRANSITIONS TO SNOW. THIS COULD CAUSE A GLAZE OF ICE TO FORM ON UNTREATED ROADS AND WALKWAYS...SO MOTORISTS AND PEDESTRIANS ARE URGED TO USE CAUTION.
Special weather statement, Jan 18, 7:40 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 740 PM EST SUN JAN 18 2015 NYZ047>054-058>061-190500- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- INCLUDING THE CITIES OF...COBLESKILL...MIDDLEBURGH...DELANSON... ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...CHATHAM 740 PM EST SUN JAN 18 2015 ...POCKETS OF ICING DEVELOPING THROUGH MIDNIGHT... DESPITE TEMPERATURES REMAINING JUST ABOVE FREEZING...THE VERY COLD GROUND TEMPERATURES WILL ALLOW FOR UNTREATED ROADWAYS AND WALKWAYS TO DEVELOP SOME ICING OVER THE NEXT FEW HOURS ACROSS THE GREATER CAPITAL REGION...SCHOHARIE VALLEY AND THE NORTHERN AND CENTRAL TACONICS. THIS MAY CREATE LOCALLY TREACHEROUS TRAVEL CONDITIONS OVER THE NEXT FEW HOURS. MOTORISTS AND PEDESTRIANS SHOULD EXERCISE CAUTION IF VENTURING OUTDOORS THROUGH THIS EVENING.
Nearby
River Flood Warnings in Connecticut, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.